Compatible pairs of orthogonal polynomials
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 779-797
D. H. Kim, Kil H. Kwon, D. W. Lee, and F. Marcellan
KAIST, KAIST, Kyungpook National University, Univ. Carlos III
Abstract : We find necessary and sufficient conditions for an orthogonal polynomial system to be compatible with another orthogonal polynomial system. As applications, we find new characterizations of semi-classical and classical orthogonal polynomials.
Keywords : orthogonal polynomials, compatibility, semi-classical and classical orthogonal polynomials, inverse problem
MSC numbers : 33C45
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd